# SDR AU980165

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hwksly DH1142DA
- Engine: Lyc IO540K1C5
- Propeller: Hartzl HCA3VK2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 4FS7023
- Condition: Cracked
- Location: Wing Main Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING MAIN SPAR SUPPORT BRACKET CRACKED.
